MathSciNet Relay Station
MathSciNet bibliographic data
MR617944 42-01
Zygmund, A. Trigonometric series. Vol. I, II. Reprinting of the 1968 version of the second edition with Volumes I and II bound together. Cambridge University Press, Cambridge-New York-Melbourne, 1977. Vol. I: xiv+383 pp.; Vol. II: vii+364 pp. ISBN: 0-521-07477-0
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement